Louisiana, 2008Tornadoes and Flash Flood in Louisiana, May 14 to 16, 2008
May 14 to 16, 2008 · NWS LIX · 32 events in 12 counties and zones
Widespread heavy rainfall and strong to severe thunderstorms affected much of southeast Louisiana over a two day period. The adverse weather was the result of a series of strong upper level disturbances moving across the lower Mississippi Valley in advance of a strong and slow southward moving cold front.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $541,000
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread heavy rainfall and strong to severe thunderstorms affected much of southeast Louisiana over a two day period. The adverse weather was the result of a series of strong upper level disturbances moving across the lower Mississippi Valley in advance of a strong and slow southward moving cold front.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at May 14, 2:40 AM CST, 10 hours 35 minutes earlier.
Area forecast discussion, May 14, 2:40 AM CST, 10 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
340 AM CDT WED MAY 14 2008
.SHORT TERM...
THE THING WE WILL BE LOOKING FOR TODAY WILL BE THE TRIGGER TO GET
SOMETHING GOING. CONVECTION NORTH AND NW OF THE AREA TODAY IS
BEING HELPED AND SUPPORTED BY MODERATE MID AND UPPER DYNAMICS AS
SMALL DISTURBANCES ARE KICKED OUT OF THE SW BY A STRONG UPPER
TROUGH AND ASSOCIATED UPP LOW NOW BEGINNING TO MOVE EAST OVER NEW
MEXICO. THE STRONG LATE SEASON COLD FRONT HAS STALLED THIS MORNING
FROM ST. LOUIS TO DALLAS TO DEL RIO. THE FRONT WILL SLOWLY SINK
SE OVER THE NEXT FEW DAYS AS THESE DISTURBANCES CONTINUE TO MOVE
ALONG ITS AXIS TO THE ENE. HEATING OVER OUR AREA SHOULD BE THE
MAIN TRIGGER AS WELL AS CONVERGENCE SETTING UP IN THE BL FROM MSY
TO NEAR BTR AND OUTFLOWS MOVING AWAY FROM THE LARGE CONVECTIVE
COMPLEXES UP NORTH.
THE NEXT QUESTION WILL BE WHAT DAY WILL BE BEST FOR SEVERITY?
ATTM...THE BEST ANSWER WOULD BE TODAY. THIS IS B/C WE SHOULD SEE
ENOUGH HEATING TO BRING US TO OUR CONVECTIVE TEMP FOR MOST
LOCATIONS ESPECIALLY OVER SE LA. WITH NO SUPPORTING DYNAMIC
STRUCTURE ALOFT...TS WILL NOT HAVE AN EXTRA ADVANTAGE TO BECOME
STRONGLY ENHANCED AND SO ANY TS THAT DO BECOME SEVERE SHOULD
REMAIN ON THE LOW SIDE OF SEVERE CRITERIA. THE BEST AREA FOR THIS
LOOKS TO BE FROM MSY TO MCB WESTWARD. THE FOCUS FOR SEVERITY WILL
SHIFT A LITTLE ON THU TO BE LOCATED MAINLY OVER THE EASTERN THIRD
OF THE AREA. TIMING WILL HAVE A LOT TO DO WITH THIS AND FOR
BREVITY...WE WILL KEEP EVERYONE IN A SLIGHT RISK TODAY AND
TOMORROW.
THE MAIN CONCERN WILL BE HEAVY RAINFALL WHERE THESE LARGE
CONVECTIVE COMPLEXES DEVELOP. LOOKING AT THE MOVEMENT AND
DEVELOPMENT VECTORS THROUGH THU...THERE DOES NOT SEEM TO BE A LOT
OF DIFFERENCE IN WHAT IS OCCURRING UP NORTH. SISTER CELLS AND
MOISTURE WILL FEED INTO THE LARGER COMPLEX FROM SOUTH TO NORTH AT
ROUGHLY 20KT. THE ENTIRE COMPLEX WILL MOVE ENE AT 15KT. A SLOW
PROCESS OF BACKBUILDING WILL START THU AND WE COULD SEE SOME
ISOLATED LOCATIONS WITH HIGH TALLIES OF RAINFALL.
.LONG TERM...
THE FRONT MOVES THROUGH BY FRIDAY BRINGING SOME COOL DRY AIR FOR
THE REMAINDER OF THE WEEKEND INTO NEXT WEEK.
&&
.AVIATION...
OCCASIONAL MVFR CEILINGS WILL PLAGUE EACH OF THE TAF SITES TODAY AND
TONIGHT. THE CHANCES FOR CONVECTION WILL BE ON THE INCREASE BY THIS
AFTERNOON...ESPECIALLY AT KMCB...KBTR...AND KMSY. SCATTERED
CONVECTION IS EXPECTED TO CONTINUE INTO THE OVERNIGHT HOURS.
.MARINE...
MODERATE ONSHORE FLOW WILL CONTINUE THROUGH THURSDAY IN ADVANCE OF A
COLD FRONT THAT WILL MOVE ACROSS THE COASTAL WATERS FRIDAY. MODERATE
OFFSHORE FLOW WILL BRIEFLY DEVELOP IN THE WAKE OF THE FRONT.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 83 68 83 65 / 50 40 60 40
BTR 84 71 84 67 / 50 40 60 40
MSY 84 72 84 69 / 50 30 60 40
GPT 83 73 83 69 / 40 40 60 40
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 14, 5:02 AM CST, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
602 AM CDT WED MAY 14 2008
GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-141700-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
602 AM CDT WED MAY 14 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF
MEXICO...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL REMAIN THROUGH TONIGHT.
THE HAZARDS POSSIBLY ASSOCIATED WITH SEVERE THUNDERSTORMS WILL BE
STRONG DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...VERY
HEAVY RAINFALL AND AN ISOLATED TORNADO.
HIGH FLOWS AND FLOODING WILL CONTINUE ALONG THE MISSISSIPPI AND
ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD
STATEMENTS FOR UPDATED INFORMATION.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL REMAIN THROUGH THURSDAY NIGHT.
THE MAIN HAZARD EXPECTED WITH ANY SEVERE THUNDERSTORMS WILL BE
STRONG DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING AND VERY
HEAVY RAINFALL.
HEAVY PROLONGED RAINFALL WILL BECOME AN INCREASING THREAT LATE
TONIGHT THROUGH THURSDAY NIGHT AS CONDITIONS BEGIN TO EVOLVE FROM
A SEVERE WEATHER THREAT TO MORE OF A HEAVY RAINFALL POSSIBILITY.
.SPOTTER INFORMATION STATEMENT...
PERSONNEL WITH PUBLIC SAFETY RESPONSIBILITIES SHOULD MONITOR
FORECASTS THROUGH THURSDAY NIGHT.
17
Event by event
19 thunderstorm wind, 7 hail, 2 heavy rain, 2 tornado, 1 flash flood, 1 lightning. Local standard time, as filed.
Hail, Pointe Coupee
- When
- May 14, 1:15 PM CST to 2:00 PM CST
- Where
- Pointe Coupee County, Lottie to 2 mi E of Torbert
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 30.550, -91.650
Golfball size hail was reported at various locations along U.S. Highway 190 from Lottie to just west of Erwinville.
Hail, West Baton Rouge
- When
- May 14, 1:50 PM CST
- Where
- West Baton Rouge County, Erwinville
- Measured
- 2.75 in hail
- Reported by
- Public
- Coordinates
- 30.530, -91.400
Hail ranging in size from golfballs to baseballs was reported near Erwinville.
Hail, East Baton Rouge
- When
- May 14, 2:20 PM CST
- Where
- East Baton Rouge County, Baker
- Measured
- 1.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 30.580, -91.170
Golfball size hail was reported near the intersection of Highway 61 and Highway 19.
Hail, East Baton Rouge
- When
- May 14, 2:40 PM CST
- Where
- East Baton Rouge County, Zachary
- Measured
- 1.75 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.650, -91.150
Golfball size hail was reported in the Zachary area.
Thunderstorm Wind, Pointe Coupee
- When
- May 14, 2:48 PM CST
- Where
- Pointe Coupee County, 5 mi SSE of Livonia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.483, -91.518
Trees and power lines were knocked down.
Thunderstorm Wind, East Baton Rouge
- When
- May 14, 3:00 PM CST
- Where
- East Baton Rouge County, Baton Rouge Arpt to 6 mi NNE of Baton Rouge
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.530, -91.150
Trees and power lines were knocked down on the north side of Baton Rouge. Several homes and buildings were damaged by thunderstorms winds and falling trees in the community of Central.
Thunderstorm Wind, Livingston
- When
- May 14, 3:20 PM CST to 3:40 PM CST
- Where
- Livingston County, Watson to Albany
- Measured
- 61 kt (70 mph) measured gust
- Property damage
- $100,000
- Reported by
- NWS Employee
- Coordinates
- 30.580, -90.950
A wind gust of 70 mph was measured near Watson. The thunderstorm winds blew down hundreds of trees and damaged over 100 homes and buildings in the Watson, Holden, and Albany areas. Areas around Watson were particularly hard hit.
Heavy Rain, Livingston
- When
- May 14, 3:30 PM CST to 4:50 PM CST
- Where
- Livingston County, Livingston
- Reported by
- COOP Observer
- Coordinates
- 30.500, -90.750
Five inches of rain were measured in a one hour and twenty minutes period.
Hail, Livingston
- When
- May 14, 3:50 PM CST
- Where
- Livingston County, Livingston
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.500, -90.750
Flash Flood, Tangipahoa
- When
- May 14, 4:00 PM CST to 7:00 PM CST
- Where
- Tangipahoa County, 3 mi W of Hammond to 3 mi S of Hammond
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 30.500, -90.520
Several inches of rain flooded numerouos streets and a number of homes in the Hammond area. Fourteen people had to be rescued from the high water.
Hail, Tangipahoa
- When
- May 14, 4:05 PM CST
- Where
- Tangipahoa County, 5 mi WNW of Ponchatoula
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 30.458, -90.508
Quarter size hail was observed in the town of Pumpkin Center.
Lightning, Tangipahoa
- When
- May 14, 4:18 PM CST
- Where
- Tangipahoa County, Hammond
- Property damage
- $25,000
- Reported by
- Newspaper
- Coordinates
- 30.500, -90.470
Lightning struck a house causing a fire in the attic.
Hail, Tangipahoa
- When
- May 14, 4:30 PM CST
- Where
- Tangipahoa County, Hammond
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 30.500, -90.470
Golfball size hail was observed near the campus of Southeastern Louisiana University.
Heavy Rain, St. Tammany
- When
- May 14, 6:00 PM CST to May 15, 7:00 PM CST
- Where
- St. Tammany County, Mandeville
- Reported by
- Public
- Coordinates
- 30.370, -90.080
Widespread street flooding resulted from four to four and a half inches of rain that fell in about an hour. A few homes experienced minor flooding in the Woodstone and Tanglewood subdivisions.
Thunderstorm Wind, St. Tammany
- When
- May 14, 6:45 PM CST
- Where
- St. Tammany County, Covington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Employee
- Coordinates
- 30.480, -90.100
Trees were blown down near the intersection of Interstate 12 and U.S. Highway 190.
Thunderstorm Wind, Iberville
- When
- May 15, 6:45 AM CST
- Where
- Iberville County, Plaquemine
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 30.280, -91.230
Thunderstorm Wind, Iberville
- When
- May 15, 6:45 AM CST
- Where
- Iberville County, Grosse Tete
- Measured
- 50 kt (58 mph) estimated gust
- Deaths
- 1 direct, 0 indirect
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 30.400, -91.430
Thunderstorm winds blew down a tree that fell on a trailer killing a man inside.
Thunderstorm Wind, Lafourche
- When
- May 15, 7:10 AM CST
- Where
- Lafourche County, Thibodaux
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Newspaper
- Coordinates
- 29.800, -90.830
Trees were knocked down by thunderstorms winds. Two houses were damaged by falling trees.
Thunderstorm Wind, Terrebonne
- When
- May 15, 7:10 AM CST to 7:15 AM CST
- Where
- Terrebonne County, Houma to Schriever
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $18,000
- Reported by
- Emergency Manager
- Coordinates
- 29.600, -90.720
Thunderstorm winds blew down trees. Two houses and a trailer were hit by falling trees in Houma and a house in Schriever was also damaged by a falling tree.
Thunderstorm Wind, Jefferson
- When
- May 15, 7:30 AM CST
- Where
- Jefferson County, Metairie
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $750
- Reported by
- Public
- Coordinates
- 29.980, -90.150
A tree two feet in diameter was uprooted.
Thunderstorm Wind, Tangipahoa
- When
- May 15, 7:45 AM CST
- Where
- Tangipahoa County, 5 mi WNW of Ponchatoula
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.458, -90.508
Numerous trees were blown down near the town of Pumpkin Center. Some homes were damaged by falling trees.
Thunderstorm Wind, Jefferson
- When
- May 15, 7:45 AM CST
- Where
- Jefferson County, Metairie
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 29.980, -90.150
Two pine trees were snapped by thunderstorm winds.
Thunderstorm Wind, Jefferson
- When
- May 15, 7:45 AM CST
- Where
- Jefferson County, Harahan
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 29.930, -90.200
A few trees and numerous tree limbs were blown down.
Thunderstorm Wind, St. Tammany
- When
- May 15, 8:00 AM CST to 8:05 AM CST
- Where
- St. Tammany County, Slidell
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Employee
- Coordinates
- 30.270, -89.780
Thunderstorm winds blew down trees and snapped basketball poles in the Turtle Creek subdivision. Trees were also blown down around Indian Village Road.
Thunderstorm Wind, Orleans
- When
- May 15, 8:00 AM CST
- Where
- Orleans County, New Orleans
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 29.950, -90.100
Trees were blown down in Uptown New Orleans.
Tornado, St. Tammany
- When
- May 15, 8:00 AM CST to 8:12 AM CST
- Where
- St. Tammany County, 2.5 mi SW of Folsom to 3.5 mi ESE of Folsom
- Rating
- EF1
- Path length
- 5.02 mi
- Path width
- 75 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.604, -90.230
Damage from the tornado largely consisted of several large pine trees snapped in half and several large oak trees uprooted. Numerous large branches were blown down. A few structures had roof damage and at least one large metal outbuilding had heavy damage.
Thunderstorm Wind, St. Tammany
- When
- May 15, 8:00 AM CST
- Where
- St. Tammany County, Slidell
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Newspaper
- Coordinates
- 30.270, -89.780
Thunderstorm winds blew down a tree that crashed through the roof of a house causing significant damage. Two other trees on the same property also fell with one destroying a shed and the other crushing a truck.
Thunderstorm Wind, Jefferson
- When
- May 15, 8:15 AM CST
- Where
- Jefferson County, Metairie
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 29.980, -90.150
A power pole was blown down across Causeway Boulevard near 45th Street.
Tornado, Washington
- When
- May 15, 8:20 AM CST to 8:26 AM CST
- Where
- Washington County, 4 mi ENE of Enon to 6.5 mi ENE of Enon
- Rating
- EF1
- Path length
- 2.5 mi
- Path width
- 100 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.742, -90.018
Damage consisted mainly of large trees snapped in half and uprooted. A large metal building was heavily damaged. The tornado was associated with a large mesocyclone that produced a broad area of wind damage that extended from Enon to near Bogalusa. A total of 54 homes received varying degrees of damage.
Thunderstorm Wind, Washington
- When
- May 15, 8:27 AM CST to 8:45 AM CST
- Where
- Washington County, 6 mi ENE of Enon to 1 mi W of Bogalusa
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Broadcast Media
- Coordinates
- 30.753, -89.987
Mesocyclone circulation that produced a tornado northeast of Enon continued to produce wind damage as it traveled northeast toward Bogalusa downing trees, power lines and damaging some houses and an apartment building.
Thunderstorm Wind, Washington
- When
- May 15, 9:00 AM CST
- Where
- Washington County, Varnado
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Newspaper
- Coordinates
- 30.880, -89.830
Thunderstorms winds tore part of the roof off of a house and knocked down a large pine tree which severaly damaged another house.
Thunderstorm Wind, Lafourche
- When
- May 16, 3:00 AM CST
- Where
- Lafourche County, Thibodaux
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 29.800, -90.830
Several trees and power lines were blown down.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Texas, May 14 to 15, 2008$50 million · 4 in hail · 15 events
- Tornadoes and Flash Flooding in Mississippi, May 14 to 15, 2008$5.8 million · EF1 · 21 events
- Tornadoes and Hail in Texas, May 14, 2008$3.3 million · EF0 · 28 events
- Tornadoes and Flash Flooding in Texas, May 14 to 15, 2008$1.4 million · EF1 · 18 events
- Flash Flooding and Lightning Strike in Louisiana, May 14, 2008$7.2 million · 3 events
- Flash Flooding and Hail in Louisiana, May 14 to 15, 2008$3.1 million · 70 kt wind · 10 events
- Hail and Damaging Winds in Texas, May 14, 2008$763,000 · 1.75 in hail · 8 events
- Tornadoes and Hail in Texas, May 14, 2008$100,000 · EF0 · 4 events
- Damaging Winds in Texas, May 14 to 15, 2008$49,000 · 58 kt wind · 9 events
- Damaging Winds in Texas, May 14, 2008$34,000 · 55 kt wind · 5 events
- Tornado and Hail in Texas, May 14, 2008$30,000 · EF0 · 5 events
- Flash Flood in Arkansas, May 14, 2008$15,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 100793, 100795, 100796, 100792, 100794, 100797, 100798, 100806, 100799, 104496, 100802, 104495, 100805, 100807, 100808, 100809, 100810, 100811, 100812, 101635, 101636, 101637, 101638, 101639, 101640, 101643, 105236, 101641, 101644, 108785, 105235, 101642.